# SDR ASAA2023100445461

- Difficulty date: October 4, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 4,803 hours, 1,463 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DRIPPING ENGINE OIL UNDER #2 ENGINE W/SMALL POOLING COLLECTING UNDERNEATH. GROUNDED - YES. ON DEFERRAL.
